# SDR SWAA2022070113465

- Difficulty date: May 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB BTW BS 312 TO BS 328 AT RBL 30 AT PASSENGER CABIN 2022-287712 / [01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AT RBL 30 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A5400 REV -;[02] CORRECTED STEP 1. REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AT RBL 30 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A5400 REV -. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AT RBL 30 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A5400 REV -. SEE INDIVIDUAL SIGN OFF BELLOW. CERTIFIED AS RII
